# SDR SIMA201902087004

- Difficulty date: February 7, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Aircraft: N680AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500820
- Aircraft time: 36,156 hours, 31,805 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FWD OVER WING EMERGENCY LIGHT INOP-C/A-RAR LH FWD OVER WING EMERGENCY LIGHT LAMP IAW EMB AMM 33-50-10-000-801-A AND EMB AMM 33-50-400-801-A. OPS CHECK GOOD. END.
